# SDR MASA2011011801702

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 16,910 hours, 13,233 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DIFFICULT TO OPEN OR CLOSE.  MX CLEANED DOOR SEAL AND OPS CHECKED GOOD.
